Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Coefficients and integral means of some classes of analytic functions

Author: T. Sheil-Small
Journal: Proc. Amer. Math. Soc. 88 (1983), 275-282
MSC: Primary 30C45; Secondary 30C50
MathSciNet review: 695258
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The sharp coefficient bounds for the classes $ {V_k}$ of functions of bounded boundary rotation are obtained by a short and elementary argument. Elementary methods are also applied for the coefficients of related classes characterised by a generalised Kaplan condition. The result $ {(1 + xz)^\alpha }{(1 - z)^{ - \beta }} \ll {(1 + z)^\alpha }{(1 - z)^{ - \beta }}$ $ (\left\vert x \right\vert = 1,\alpha \geqslant 1,\beta \geqslant 1)$ is proved simply. It is further shown that the functions $ {(1 + z)^\alpha }{(1 - z)^{ - \beta }}$ are extremal for the $ p$th means ($ p$ an arbitrary real) of all Kaplan classes $ K(\alpha ,\beta )$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30C50

Retrieve articles in all journals with MSC: 30C45, 30C50

Additional Information

Keywords: Functions of bounded boundary rotation, starlike functions, close-to-convex functions
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society